# SDR UALA2011121406838

- Difficulty date: December 12, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 57,431 hours, 6,734 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GEAR DOES NOT RETRACT, RTFL  HYDRAULIC LEAK FROM THE RT OTBD BODY GEAR STEERING ACTUATOR EXTEND LINE.  A 1 INCH CRACK IN BEND OF LINE.  REPLACED LINE IAW MM. REACTIVATED BODY GEAR ACTUATOR SYSTEMS AS PER PROCEDURES 'A' AND 'B'. CARRIED OUT STEERING ACTUATORS TEST AS PER MM. 164022 TEST PASSES ALL OK AND BODY GEAR ACTUATORS VISUALLY CHECKED TO UNLOCK, MOVE & LOCK AS REQUIRED. LEAK TEST CARRIED OUT WITH NO LEAKS OBSERVED. OK FOR FURTHER SERVICE
